# SDR UALA2010092003495

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 43,161 hours, 11,927 cycles
- Engine: Pwa PW4052
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 5830201110
- Part serial: 1016A
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM TCC VALVE ACTUATOR ON LT ENGINE.  CONFIRMED FUEL LEAKAGE OUT OF PRESSURE WEEP HOLE.  REPLACED ACTUATOR WITH A PART THAT WAS TAGGED SERVICEABLE BUT LOOKED OLD AND DIRTY.  NEW VALVE IS LEAKING OUT OF SAME WEEP HOLE AT RATE OF 2 DPM.  NEEDS NEW VALVE.  REPLACED TCC ACTUATOR ON ENG NR1.  RAN ENGINE AND LEAK CHECKED NO LEAKS WERE NOTED.
